Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1132 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 233–245
DOI: 10.2977/prims/1195196606

Published online: 1976-12-31

Irregularity of Characteristic Elements and Hyperbolicity

Hikosaburo Komatsu[1]

(1) University of Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Komatsu Hikosaburo: Irregularity of Characteristic Elements and Hyperbolicity. Publ. Res. Inst. Math. Sci. 12 (1976), 233-245. doi: 10.2977/prims/1195196606